您当前所在位置: 首页 > 学者

赵军

  • 10浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 87下载

  • 0评论

  • 引用

期刊论文

An algorithm of uniform ultimate boundedness for a class of switched linear systems

赵军XIAOLI ZHANG†* and JUN ZHAO‡

INT. J. CONTROL, 2002, VOL. 75, NOS 16/17, 1399-1405,-0001,():

URL:

摘要/描述

Uniform ultimate boundedness of a class of switched linear systems is studied. A switched linear system in this class consists of msubsystems, and none of the individual subsystems need to be stabilizable. The switched linear system is shown to be uniformly ultimately bounded for any pre-given bound if the union of individual controllable subspaces covers the entire state space. An algorithm for guaranteeing uniform ultimate boundedness is given to provide the design of continuous controllers and the switching strategy.

关键词:

版权说明:以下全部内容由赵军上传于   2005年01月28日 21时35分04秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果